Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have diarrhea and vomiting. Used cocaine. Is that why I am sick?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
For the last 4 days I have severe diarrhea, the sweats, and puke up everything I try to eat. I used cocaine for the first time the night before this began- is this why I am sick?
Posted Thu, 13 Sep 2012 in Drug Abuse
 
 
Answered by Dr. Susanta Padhy 1 hour later
Hi

I can empathize your sufferings. Cocaine not necessarily have always euphoric effects, but can have host of acute effects.

Here are some acute effects of cocaine:

Tachycardia or bradycardia, elevated or lowered blood pressure, perspiration or chills , nausea or vomiting, diarrhoea or constipation, evidence of weight loss, psychomotor agitation or retardation, muscular weakness, respiratory depression, chest pain, or cardiac arrhythmias, confusion, seizures.

The effects can last for few days to in some cases a couple of weeks

It seems cocaine is the reason for being sick. And the effects of cocaine can vary from individual to individual.

However, if dehydration is there, you must consult the doctor or else it can be problematic.

Moreover, if you have taken some "unhygienic food) along with cocaine . it can be mere "food poisoning". Always better to seek a doctor in such situation.
Hope this answer is of help to you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor